MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10014914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris syringe module syringe administration set was occluded the following information was received by the initial reporter with the verbatim: description as reported : microbore tubing - unable to prime.The reported product event occurred while in use with a patient but no harm was caused.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the set would not prime and returned one used sample of material #: 10014914 batch #: 23085440.The set was visually examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water with a bd 10 ml syringe and the occlusion was verified.Upon closer inspection, the male luer tip was clogged with a dusty white substance.Even when the luer was attempted to be cleaned out with a needle, the occlusion remained.The device was manufactured at north america molding center (namc).The likely root cause defined by namc for chalky white substance is that this occurred due to inadequate cleaning and the mold needing further cleaning and polishing activities.A quality alert was posted at the press to remind operators of proper cleaning and polishing activities.The defect appears to be isolated to this one batch, and the defect will be monitored through quality notifications and complaint trending.Device history record review for model 10014914 lot number 23085440 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 23aug2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.Should there be any additional questions as it relates to this (b)(4), please contact your sales support representative, (b)(4).

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18536845
Report Number9616066-2024-00035
Device Sequence Number6676220
Product Code FPA
UDI-Device Identifier10885403233906
UDI-Public(01)10885403233906
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/17/2026
Device Catalogue Number10014914
Device Lot Number23085440
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown